MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 60IN 1 S/A CTX LP; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. PDSII VIO 60IN 1 S/A CTX LP; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Model Number Z9262T
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6.Component code: g07002 - device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was there any adverse consequence associated with the patient? please provide the lot number: this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2023 and a suture was used.The needle came off the suture as it was being used.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d 9.Date device returned to manufacturer, d 9.Is device returned to manufacturer? investigation summary - the product was returned to ethicon for evaluation.Visual inspection evaluation was conducted on the returned device.The returned sample determined that one detached needle and one empty folder that pertaining to product code z9262t were returned for analysis.Upon visual inspection, the returned sample was evaluated.The swage and attachment area were noted to be as expected.Marks on the body needle that appears to be by a surgical instrument could be observed.Suture remnant could be observed into the barrel hole.The suture was not received for evaluation to determine the assignable cause.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.No conclusion could be reached as to what caused the reported complaint.As part of ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected information: d 9.Device available for evaluation?, h 3.Device evaluated by manufacturer?, h6.Component code, h 6.Type of investigation, h 6.Investigation findings, h 6.Investigation conclusions.

Brand Name
PDSII VIO 60IN 1 S/A CTX LP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17313376
Report Number2210968-2023-05053
Device Sequence Number19822730
Product Code NEW
UDI-Device Identifier10705031463387
UDI-Public10705031463387
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ9262T
Device Catalogue NumberZ9262T
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer07/28/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown